# SDR QXEA200400208

- Difficulty date: March 13, 2004
- Submitted: March 15, 2004
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 13,275 hours, 19,013 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 570347001
- Part serial: MX596000D
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 13,271 hours, 19,010 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA - FLIGHT 2222 - AIRCRAFT RETURNED TO GATE AFTER RECEIVING A NR 2 ENGINE HYDRAULIC PUMP CAUTION INDICATION.  THE NR 2 HYDRAULIC PRESSURE BLED TO 0 PSI.  THE STANDBY HYDRAULIC PRESSURE WAS NORMAL.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE NR 2 ENGINE DRIVEN PUMP.  THE OPERATIONAL CHECK WAS GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
